Electronic Journal of Probability

Second Errata to “Processes on Unimodular Random Networks”

David Aldous and Russell Lyons

Full-text: Open access

Abstract

We correct a few more minor errors in our paper, Electron. J. Probab. 12, Paper 54 (2007), 1454–1508.

Article information

Source
Electron. J. Probab., Volume 24 (2019), paper no. 25, 2 pp.

Dates
Received: 2 November 2018
Accepted: 6 March 2019
First available in Project Euclid: 26 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1553565776

Digital Object Identifier
doi:10.1214/19-EJP291

Zentralblatt MATH identifier
07055663

Subjects
Primary: 60C05: Combinatorial probability
Secondary: 60K99: None of the above, but in this section 05C80: Random graphs [See also 60B20]

Keywords
amenability equivalence relations infinite graphs percolation quasi-transitive random walks transitivity weak convergence reversibility trace stochastic comparison spanning forests sofic groups

Rights
Creative Commons Attribution 4.0 International License.

Citation

Aldous, David; Lyons, Russell. Second Errata to “Processes on Unimodular Random Networks”. Electron. J. Probab. 24 (2019), paper no. 25, 2 pp. doi:10.1214/19-EJP291. https://projecteuclid.org/euclid.ejp/1553565776


Export citation

See also

  • Related item: Aldous, David; Lyons, Russell. Processes on Unimodular Random Networks. Electron. J. Probab. 12 (2007), paper no. 54, 1454–1508. doi:10.1214/EJP.v12-463.